PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 8 | 3 | 490-497
Article title

The hypergeneralized Heun equation in quantum field theory in curved space-times

Content
Title variants
Languages of publication
EN
Abstracts
EN
We show for the first time the role played by the hypergeneralized Heun equation (HHE) in the context of quantum field theory in curved space-times. More precisely, we find suitable transformations relating the separated radial and angular parts of a massive Dirac equation in the Kerr-Newman-deSitter metric to a HHE.
Publisher
Journal
Year
Volume
8
Issue
3
Pages
490-497
Physical description
Dates
published
1 - 6 - 2010
online
24 - 4 - 2010
References
  • [1] K. Heun, Math. Ann. 33, 161 (1889) http://dx.doi.org/10.1007/BF01443849[Crossref]
  • [2] A. Ronveaux, Heun’s Differential Equations (Oxford University Press, Oxford, 1995)
  • [3] D. Batic, H. Schmid, J. Math. Phys. 48, 42502 (2007) http://dx.doi.org/10.1063/1.2720277[Crossref]
  • [4] R. Schafke, D. Schmidt, SIAM J. Math. Anal. 11, 848 (1980) http://dx.doi.org/10.1137/0511076[Crossref]
  • [5] D. Batic, H. Schmid, M. Winklmeier, J. Phys. A 39, 12559 (2006) http://dx.doi.org/10.1088/0305-4470/39/40/019[Crossref]
  • [6] D. Schmidt, PhD Thesis, University of Köln (Köln, Germany, 1979)
  • [7] U. Khanal, Phys. Rev. D 28, 1291 (1983) http://dx.doi.org/10.1103/PhysRevD.28.1291[Crossref]
  • [8] R. Penrose, W. Rindler, Spinors and Space-Time, vol 1 (Cambridge University Press, Cambridge, 1986)
  • [9] E. T. Newman, R. Penrose, J. Math. Phys. 7, 863 (1966) http://dx.doi.org/10.1063/1.1931221[Crossref]
  • [10] J. N. Goldberg, A. J. Macfarlane, E. T. Newman, E. C. G. Sudarsan, J. Math. Phys. 8, 2155 (1967) http://dx.doi.org/10.1063/1.1705135[Crossref]
  • [11] D. Batic, H. Schmid, M. Winklmeier, J. Math. Phys. 46, 012504 (2005) http://dx.doi.org/10.1063/1.1818720[Crossref]
  • [12] N. Kamran, R. G. McLenaghan, J. Math. Phys. 25, 1019 (1984) http://dx.doi.org/10.1063/1.526269[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-009-0107-8
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.